# SDR GLBA20100904A

- Difficulty date: September 4, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE1554
- Aircraft time: 27,744 hours, 36,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT THEY NOTICED SMOKE/FUMES IN THE CABIN PRIOR TO TAKEOFF, SUSPECT VAPOR CYCLE SYSTEM LEAK. MAINTENANCE REPLACED THE TUBE FROM RECEIVER-DRIER TO CONDENSOR IAW BMM 21-52-00, REPLACED CONDENSER BLOWER IAW BMM 21-52-03, AND SERVICED SYSTEM IAW BMM 21-52-00, SYSTEM OPERATIONAL CHECKS GOOD PER BMM 21-52-00.
